Publication
Title
Obtaining the maximum likelihood estimates in complete R x C contingency tables using a Poisson generalized linear model
Author
Language
English
Source (journal)
Journal of computational and graphical statistics. - Alexandria, Va
Publication
Alexandria, Va : 1998
ISSN
1061-8600
Volume/pages
7(1998), p. 356-376
ISI
000076008800007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 13.08.2017